MathSciNet Relay Station
MathSciNet bibliographic data
MR427238 10E30
Ryškov, S. S.; Baranovskiĭ, E. P. Solution of the problem of the least dense lattice covering of five-dimensional space by equal spheres. (Russian) Dokl. Akad. Nauk SSSR 222 (1975), no. 1, 39–42.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement